# SDR COEA2015012305903

- Difficulty date: January 23, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 30,662 hours, 34,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53171507201
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 6 HAD TOOLING GOUGES NEAR THE WINDOW SUPPORT STRUCTURE AT WL 3553.  REPAIR IAW SRAS DT S-109 15 8933 ISSUE B 1/23/2015.
